# SDR SWAA2013041214789

- Difficulty date: March 17, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65C15628
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 2472X DELAMINATED.  REMOVED AND REPLACED PANEL IAW SRM AND DRAWING.
